<  Back to the Polytechnique Montréal portal

Tabu Search, Partial Elementarity, and Generalized K-Path Inequalities for the Vehicle Routing Problem With Time Windows

Guy Desaulniers, F. Lessard and A. Hadjar

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20891/
Journal Title: Transportation Science (vol. 42, no. 3)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/trsc.1070.0223
Official URL: https://doi.org/10.1287/trsc.1070.0223
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Desaulniers, G., Lessard, F., & Hadjar, A. (2008). Tabu Search, Partial Elementarity, and Generalized K-Path Inequalities for the Vehicle Routing Problem With Time Windows. Transportation Science, 42(3), 387-404. https://doi.org/10.1287/trsc.1070.0223

Statistics

Dimensions

Repository Staff Only

View Item View Item